# SDR USAAF96043

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Synchro
- Part number: A83235409
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 8075 - DURING DESCENT INTO AVP, THE CREW COULD NOT GET THE FLAPS TO EXTEND.  A DECISION WAS MADE TO DIVERT TO PIT WHERE MAINTENANCE IS AVAILABLE TO MAKE REPAIRS.  THE CAPTAIN DECLARED AN EMERGENCY FOR PRECAUTIONARY MEASURES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MX REPLACED THE LEFT INBOARD FLAP SYNCHRO.  OPERATIONAL CHECK OK.  (M)
